Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is swelling under eye caused due to juvederm injection?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
Hi! I have a little swelling under one eye at the cheekbone that doesn't go away-it appears as fluid build up. 1 1/2 years ago I had an injection of radiesse/juvederm. Could this have caused any issues and show up this late? Could that have affected it? I am on an oral antibiotic from the optometrist-he thought it may be cellulitis, but it is not going away. Thank you for your feedback!
Posted Mon, 17 Feb 2014 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 1 hour later
Brief Answer: It is inflammatory swelling of the glands of skin. Detailed Answer: Hello Welcome to Health Care Magic Iam Dr. Dadapeer K, an Ophthalmologist and I answer XXXXXXX problems related to eye. I went through the photo and the history you have mentioned. Injection Juvederm is given for correction of folds on the face and the side effects by it usually last for 2-3 weeks. It is very uncommon to see them after 1 to 1 1/2 years back. The photo does not show the picture of cellulitis, where the affected skin appears red with swelling and pain. Infact the swelling is very small in the photo which you have sent. I guess you are pointing to the small swelling below the eyelid on the medial side. This is probably because of inflammation of one of the glands of the skin. This requires treatment by oral anti-inflammatroy drugs and hot compression. With these drugs the condition should resolve in 1-2 weeks. If it is not resolving then you require examination by a ophthalmologist for confirmation of diagnosis. Hope I have answered your query. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor